# SDR SWAA2021100817587

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK RBBL 13.84 LOCATED BS747 AFT CARGO COMPARTMENT ; 2021-418057 / [23] REPAIRED CARGO TRACK LOC BETWEEN BS 727C TO BS767 AND RBL 13.84 AT AFT CARGO COMPARTMENT.I.A.W B737-700 SRM 53 -00-53-2R-3 REPAIR 3 .; [24] REPAIRED CARGO TRACK LOC BETWEEN BS 727C TO BS767 AND RBL 13.84 AT AFT CARGO COMPARTMENT.I.A.W B737-700 SRM 53 -00-53-2R-3 REPAIR 3 . COMPLETED STEP 23 RII
